DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8591

Title: ABINITIO DERIVATION OF PI-ELECTRON HAMILTONIAN BY A NON-PERTURBATIVE OPEN-SHELL FORMALISM
Authors: MUKHERJEE, D
MOITRA, RK
MUKHOPADHYAY, A
Issue Date: 1977
Publisher: INDIAN ACADEMY SCIENCES
Citation: PRAMANA, 9(6), 545-572
URI: http://dx.doi.org/10.1007/BF02848142
http://dspace.library.iitb.ac.in/xmlui/handle/10054/8591
http://hdl.handle.net/10054/8591
ISSN: 0304-4289
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback